# SDR REXA201100258

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 18,101 hours, 15,786 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN.  C/W WORKSCOPE AND REMOVED AND REPLACED LT + RT PACK WATER SEPARATOR SOCKS IAW AMM 21-51-13 OPC GOOD NO FUMES NOTED.
